Infrequent expression of the MAGE gene family in uveal melanomas

Mulcahy, K.A., Rimoldi, D., Brasseur, F., Rodgers, S., Lienard, D., Marchand, M., Rennie, I.G., Murray, A.K., McIntyre, C.A., Platts, K.E., Leyvraz, S., Boon, T. and Rees, R.C., 1996. Infrequent expression of the MAGE gene family in uveal melanomas. International Journal of Cancer, 66 (6), pp. 738-742. ISSN 0020-7136

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Cancer
Creators: Mulcahy, K.A., Rimoldi, D., Brasseur, F., Rodgers, S., Lienard, D., Marchand, M., Rennie, I.G., Murray, A.K., McIntyre, C.A., Platts, K.E., Leyvraz, S., Boon, T. and Rees, R.C.
Date: 1996
Volume: 66
Number: 6
ISSN: 0020-7136
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:09
Last Modified: 19 Oct 2015 14:28
URI: http://irep.ntu.ac.uk/id/eprint/8704

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year